MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE GENERAL BREAST PACK; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE GENERAL BREAST PACK; GENERAL SURGERY TRAY (KIT)
Model Number SBA73BRAMA
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this investigation no sample or lot number were provided.Many attempts were made to retrieve investigation results from the supplier, holymed (b)(4), however we have learned they have de-listed their fda registration and they are no longer in business since january 2020.As such, we do not expect to receive any feedback or investigation results from the supplier.Cardinal health is no longer doing business with this supplier.Cardinal health has initiated a formal recall (event #: 2020-02735) to the fda of certain cardinal health convenience kits that contained the gowns manufactured by the supplier holymed siyang.
 
Event or Problem Description
Based on information received from the customer allegedly a patient had an infection, on (b)(6) 2019.The infection was called non-tb atypical microbacteria.Reportedly the health department came in and did a thorough testing and found nothing.The customer provided no further information after several attempts.

Brand Name
GENERAL BREAST PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9759097
Report Number1423537-2020-00427
Device Sequence Number19495713
Product Code LRO
UDI-Device Identifier10885425387274
UDI-Public10885425387274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBA73BRAMA
Device Catalogue NumberSBA73BRAMA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2020
Initial Report FDA Received Date02/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;